# SDR AALA202301253774

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 47,393 hours, 17,433 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4243
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 46,167 hours, 16,958 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGECNY WAS DECLARED DUE TO A SMOKE / ODOR / FUMES EVENT DECENDING THROUGH 15,000FT. STRONG ACRID ODOR. FLIGHT DECK OXYGEN USED FOR APPROX 20 MINUTES. THE AIRCRAFT LANDED AT TPA SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ISOLIATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING IT SOAKED WITH OIL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
